MathSciNet Relay Station
MathSciNet bibliographic data
MR1760062 (2001e:34118) 34G25 (34D05 47J35 93D05)
Alvarez, Felipe On the minimizing property of a second order dissipative system in Hilbert spaces. SIAM J. Control Optim. 38 (2000), no. 4, 1102–1119 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement